A patient died after suffering a mysterious lung disease with vaping-linked health officials communicates said Friday. The death is due to the announcement of Centers for Disease Control and Prevention that more than a hundred similar cases have been reported nationwide this week, with severe respiratory disease hospitalized after Vaping died. They did not disclose any details about the deceased, including their age or gender. In the same update, however, they reported that 22 people in the state contracted respiratory disease in the days or weeks after consuming e-cigarettes or vaping, while 12 other possible cases are being investigated. These victims are between 17 and 38 years old. Most of them experienced a gradual worsening of symptoms such as coughing, dyspnoea, and fatigue, while some also experienced vomiting and diarrhea.
Dozens of people in multiple states suffer from lung disease related to vaping, and no one knows why.
The number of people suffering from severe lung disease and hospitalized is related to Vaping.
Read More Read
The first cases of this cluster were reported in Wisconsin until the end of June. Illinois was the second state he followed. In early August, the CDC sent a call to doctors and health officials in other states to look for and report similar cases. By Wednesday, the agency announced that more than 149 possible cases had occurred in 15 states, and the number of cases continues to increase.
"The severity of the disease that people suffer from is alarming, and we need to talk about it. E-cigarettes and fumes can be dangerous," said IDPH Director Ngozi Ezike in a statement. "We asked a team from the Centers for Disease Control and Prevention to help us investigate these cases, and they arrived in Illinois on Tuesday." like an infectious outbreak were ruled out. According to the CDC, many victims have reported using products containing tetrahydrocannabinol (THC), the chemical responsible for the high level of cannabis.
Experts have argued that the chemical components of vaporizable THC – which may include flammable liquids – as well as the poor production of devices used for vaping, could be responsible for the inhalation injuries observed in these cases. However, THC or stronger synthetic cannabinoids do not seem to be involved in every case, while victims have reported using a variety of devices.
There is no specific product or compound uniquely related to all cases, the CDC said Wednesday. And they have not ruled out that these cases represent different diseases with similar symptoms and not common causes.
While this recent death may be the first to be associated with vaporizing itself (in spite of exploding vape sticks), researchers and physicians have begun to report a variety of health effects, including seizures, in recent years, which are unrelated to this cluster. There are still signs that chronic long-term vapors may cause health problems, but not to the same extent as tobacco cigarettes.